I have chronic prostatitis this week I have tenderness in pelvis and after I urinate the pain goes away but I get very bloated can prostate do this?

Get evaluated. If you have dysuria in the setting of chronic prostatitis you need a full evaluation, preferably by the Urologist who has diagnosed or cared for you in the past. The etiology of your pain needs to be evaluated with a full medical history and physical exam. Good luck.

Related Questions

I have chronic prostatitis, is it possible to cause pelvic tenderness after urination only on the right side?

Possibly. You should see a doctor if it is getting worse. Could be a developing abscess of other complication of prostatitis. http://www.mayoclinic.org/diseases-conditions/prostatitis/basics/complications/con-20020916. Read more...
Chronic prostatitis. Pain associated with chronic prostatitis is often non specific and can vary in location and intensity. You need close follow up with urologist to evaluate other causes such as prostate stone or epididymitis. Read more...

I have chronic prostatitis, wanted to know can it cause lower abdominal tenderness after urination?

Urology consult. 36 year old gentleman with a history of chronic prostatitis with a complaint of lower abdominal tenderness after urination. While your symptoms may be related to prostatitis you also may have cystitis, a urinary tract infection that has caused infection in your bladder. Do you have burning with urination? Hesitancy or urgency? History of stones? Instrumentation? Please consult Urology asap. Read more...

I have chronic prostatitis & had med for 45 days. Prostate size 17 ml. How long do I have to take alpha blockers? If I stop ab then I've pain in testis

Prostatitis . Prostatitis which persists beyond 4-6 weeks after initial therapy should be accurately characterizes as acute or chronic, bacterial or non-bacterial. These distinctions are important for prognosis and treatment. A urologist can help accurately characterize and appropriately treat your specific prostatitis. Read more...